i am hadi ***** 51 years old from iraq, i am chief civil engineer, i have pvcs since 1975 when i am at college. i cure pvcs by using ativan 2 mg three times daily and this continue for 10 years. i feel ok with this drug but i have sensation of my heart beat, i feel my heart beats all the time approximatly but with out pvcs. then i try to stop ativan and gragually i succed to stop ativan completly but suddenly pvcs came back again. i did all tests like ecg,holter,sonar,eco,all that say i have good heart,also i did catheter at bulgaria and my heart good. i am still suffer from pvcs and since 4 days ago i have alot of pvcs 20 or more per minute. i use 1 mg tablet ativan(iran made) and 25 mg tenormen(india made). i need your advice cause i am still with pvcs alot at minute. warm regards hadi iraq samawa city
Well done for managing to stop the ativan. I believe ativan, xanax etc. can be very addictive. It is possible that you are just having withdrawal symptoms from coming off the ativan and your PVCs will go away again when your body adjusts. Are you still taking the atenolol (tenormin)? Perhaps you could try a higher dose. I think 25mg per day is quite low. Good luck.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.